# SDR USAA070374

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277 S9-10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS BS 277 BETWEEN S9L & S10L FRAME SHEAR TIE HAS CRACK.  REMOVED & REPLACED SHEAR TIE PER SRM 51-70-11, DEFECT SIZE:  1.5 INCH.
